Plastic dilatation and a fracture criterion under conditions of creep
Doklady Akademii Nauk, Tome 270 (1983) no. 4, pp. 831-835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_4_a14,
author = {V. V. Novozhilov and Yu. I. Kadashevich and O. G. Rybakina},
title = {Plastic dilatation and a fracture criterion under conditions of creep},
journal = {Doklady Akademii Nauk},
pages = {831--835},
year = {1983},
volume = {270},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a14/}
}
TY - JOUR AU - V. V. Novozhilov AU - Yu. I. Kadashevich AU - O. G. Rybakina TI - Plastic dilatation and a fracture criterion under conditions of creep JO - Doklady Akademii Nauk PY - 1983 SP - 831 EP - 835 VL - 270 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a14/ LA - ru ID - DAN_1983_270_4_a14 ER -
V. V. Novozhilov; Yu. I. Kadashevich; O. G. Rybakina. Plastic dilatation and a fracture criterion under conditions of creep. Doklady Akademii Nauk, Tome 270 (1983) no. 4, pp. 831-835. http://geodesic.mathdoc.fr/item/DAN_1983_270_4_a14/